# SDR DALA2020013000718

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 75,330 hours, 9,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, ONE COVER ON FLAP TRACK FAIRING MISSING. DEFERRED PER CDL 57-00-07 UNTIL COVER IS AVAILABLE TO REPLACE. LP 6376698
